# SDR UHL2008F00000

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 1103P1114
- Part serial: 0166
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENG 2 FUEL LOW PRESSURE INDICATION AND FUEL FEED 2 FAULT.  CREW FOLLOWED QRH PROCEDURES; DECLARED AN EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINT REPLACED THE LOW PRESSURE FUEL SWITCH.  (K)
